# SDR ASOA201100965

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 22,264 hours, 19,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BELLY SKIN FS409.0+96 , BL 0.00 IS GOUGED.  BLENDED GOUGE ON EXTERNAL FUSELAGE BELLY SKIN FS 409.0+96 BL 0.00 IAW SRM 51-12-00.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-31. THIS IS A MAJOR REPAIR. RII FOUND TO BE SATISFACTORY.(CLOSED)
